# SDR HNAA2014010600661

- Difficulty date: January 6, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 61,958 hours, 69,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB. OPS CHECKED GOOD.
